# SDR 06FDEA0129

- Difficulty date: January 9, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Tool Damage
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 460 STR 3L FWD FRAME SEGMENT HAS DRILL START.  REPAIRED PER FED EX EA 7-5330-98634.
